# SDR UIEA2021030200454

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B MID FLAP UPPER SURFACE SCREW HOLE FOUND ELONGATED.( PERFORMED PERMANENT COMPOSITE HOT BOND REPAIR AS PER SRM 51-70-07 PAR 5K. )
